Journal of Symbolic Logic 40 (4):541-554 (1975)

Abstract
Several canonical partition theorems are obtained, including a simultaneous generalization of Neumer's lemma and the Erdos-Rado theorem. The canonical partition relation for infinite cardinals is completely determined, answering a question of Erdos and Rado. Counterexamples are given showing that in several ways these results cannot be improved
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271778
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 56,081
Through your library

References found in this work BETA

Some Applications of Model Theory in Set Theory.Jack H. Silver - 1971 - Annals of Mathematical Logic 3 (1):45.

Add more references

Citations of this work BETA

Separating Families and Order Dimension of Turing Degrees.Ashutosh Kumar & Dilip Raghavan - forthcoming - Annals of Pure and Applied Logic:102911.
In Memoriam: James Earl Baumgartner.J. A. Larson - 2017 - Archive for Mathematical Logic 56 (7-8):877-909.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
34 ( #299,620 of 2,403,839 )

Recent downloads (6 months)
2 ( #360,323 of 2,403,839 )

How can I increase my downloads?

Downloads

My notes